Spontaneous regression of disseminated neuroblastoma
Emerging
2
Citations0
Refs1975
Year
Search Works
Work Details
- DOI 10.1016/0022-3468(75)90439-x
- OpenAlex ID W325271591
- Type Article
- Language EN
- Published 01 Oct 1975
- Volume 10 (5)
- Pages 856
- Source Journal of Pediatric Surgery
- Publisher Elsevier BV
- FWCI 0.54
- Added 24 Jun 2016
- Updated 22 Sep 2026
External Links
MENU
0
Spontaneous regression of disseminated neuroblastoma
Article 1975 EN
2
Citations
0
References
1
Authors
0.54
FWCI
Topics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | George W. Holcomb III Corresponding | — | — |
Related Works
10Data: OpenAlex